| Catalog Number |
2115 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "dr deployed the 18f manta per ifu instructions.When the post angiogram was taken , we notice the femoral artery was occluded.He proceeded to balloon the site which resolved the issue." additional information: "during the tavr procedure micro puncture and ultrasound were utilized to gain central access in the right common femoral artery.Vessel size was 7mm with no reported calcification or tortuosity.Measured depth for the manta was 3+1cm.Both heparin and protamine were administered intravenously during the procedure.No cut down was performed, the occlusion was resolved with a balloon and the patient was reported to be fine post the procedure.".
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).The customer report of manta occlusion was able to be confirmed through the review of the customer report and supplied additional information.Complaint verification testing could not be performed as no sample was returned for analysis.The details of the complaint were reviewed.The anchor was deployed correctly, and it was reported that the collagen deployed in the vessel leading to occlusion.A device history record review was performed, and no findings that could have contributed to this event were identified.Based on the information available, the probable cause is most likely an unintentional use error.Teleflex will continue to monitor and trend for reports of this nature.